Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Tbilisi Mathematical Journal

Editor-in-Chief: Inassaridze, Hvedri

2 Issues per year


Mathematical Citation Quotient (MCQ) 2016: 0.14

Open Access
Online
ISSN
1512-0139
See all formats and pricing
More options …

On ps-ro semiopen fuzzy set and ps-ro fuzzy semicontinuous, semiopen functions

Pankaj Chettri
  • Department of Mathematics, Sikkim Manipal Institute of Technology, Majitar, Rangpoo, Sikkim, Pin - 737136, India
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Subodh Gurung
  • Department of Mathematics, Sikkim Manipal Institute of Technology, Majitar, Rangpoo, Sikkim, Pin - 737136, India
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Sourasree Halder
  • Department of Mathematics, Sikkim Manipal Institute of Technology, Majitar, Rangpoo, Sikkim, Pin - 737136, India
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-12-10 | DOI: https://doi.org/10.2478/tmj-2014-0009

Abstract

The aim of this paper is to introduce and characterize ps-ro semiopen (semiclosed) fuzzy sets, which are totally independent of the existing notion of fuzzy open (closed) sets and semiopen (semiclosed) fuzzy sets. Also, in term of these fuzzy sets and operators ps-scl and ps-sint, a class of functions named as ps-ro fuzzy semicontinuous and ps-ro fuzzy semiopen (closed) functions are defined and their various properties are studied. ps-ro fuzzy semicontinuity is indeed totally different from both the existing concepts of fuzzy continuity and fuzzy semicontinuity. Similarly, ps-ro fuzzy open (closed) and well known concept of fuzzy semiopen (closed) functions do not imply each other. These concepts are used as new tools to study different characterizations of the given fuzzy topological space, giving a new dimension in the study of fuzzy topological spaces.

Keywords: ps-ro semiopen(semiclosed)fuzzy set; ps-semicluster point; ps-ro fuzzy semicontinuous function; ps-ro fuzzy semiopen (semiclosed) function

References

  • [1] K. K. Azad, On fuzzy semi-continuity, fuzzy almost continuity and fuzzy weakly continuity, J. Math. Anal. Appl., 82 (1981), 41-32. Google Scholar

  • [2] C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl., 24 (1968), 182-190. Google Scholar

  • [3] A. Deb Ray and P. Chettri, On pseudo δ-open fuzzy sets and pseudo fuzzy δ-continuous functions, International Journal of Contemporary Mathematical Sciences., 5(29) (2010), 1403-1411. Google Scholar

  • [4] A. Deb Ray and P. Chettri, Fuzzy pseudo nearly compact spaces and ps-ro continuous functions, The Journal of Fuzzy Mathematics., 19(3) (2011), 737-746. Google Scholar

  • [5] A. Deb Ray and P. Chettri, Further on fuzzy pseudo near compactness and ps-ro fuzzy continuous functions, Pre Print. Google Scholar

  • [6] B. Ghosh, Semi-continuous and semi-closed mappings and semi-connectedness in fuzzy setting, Fuzzy Sets and Systems, 35 (1990), 345-355. Google Scholar

  • [7] J. K. Kohli and A. R. Prasannan, Starplus-compactness and starplus-compact open fuzzy topologies on function spaces, J. Math. Anal. Appl., 254 (2001), 87-100. Google Scholar

  • [8] R. Lowen, Fuzzy topological spaces and fuzzy compactness, J. Math. Anal. Appl., 56 (1976), 621-633. Google Scholar

  • [9] A. Mukherjee, Fuzzy totally continuous and totally semi-continuous functions, Fuzzy Sets and Systems, 107 (1999), 227-230. Google Scholar

  • [10] P. Pao-Ming and L. Ying-Ming, Fuzzy topology I. Neighbourhood structure of a fuzzy point and Moore- Smith convergence, J. Math Anal. Appl., 76 (1980), 571-599. Google Scholar

  • [11] N. Velicko, H-closed topological spaces, Amer. Soc. Transl., 78(2) (1968), 103-118. Google Scholar

  • [12] C. K. Wong, Fuzzy points and local properties of fuzzy topology, J. Math. Anal. Appl., 46 (1974), 316-328. Google Scholar

  • [13] L. A. Zadeh, Fuzzy sets, Information and Control., 8 (1965), 338-353. Google Scholar

About the article

Received: 2014-07-25

Accepted: 2014-10-12

Published Online: 2014-12-10


Citation Information: Tbilisi Mathematical Journal, Volume 7, Issue 1, ISSN (Online) 1512-0139, DOI: https://doi.org/10.2478/tmj-2014-0009.

Export Citation

© 2014 Pankaj Chettri et al.. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in